# SDR V0XD20150930204

- Difficulty date: September 26, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 27,988 hours, 20,212 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 310.00 IS CORRODED, BETWEEN STRINGERS 26R & 27.  REMOVED DAMAGED AREA OF FRAME & FABRICATED REPAIR PARTS & INSTALLED NEW FRAME, PN SH670-31354-3, IAW REO 67-53-21-982 DATED 21 AUG 2013.  NDT PERFORMED.
